# SDR FDEA201102110538

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,532 hours, 28,513 cycles
- Engine: Pwa JT8D9
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Binding
- Location: Thrust
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT TEST-DURING LEVEL OFF AND RETARDING THE THRUST LEVERS, THE NR 3 THRUST LEVER WOULD NOT RETARD PAST THE 12 O'CLOCK POSITION.  ATTEMPTED SEVERAL TIMES TO RETARD BUT NO JOY. THE NR 3 THRUST LEVER  WOULD MOVE FWD BUT NOT FWD IDLE. AFTER 5  MINUTES OR SO THE THRUST LEVER WOULD MOVE TO IDLE.  INSPECTED NR 3 ENG POWER LEVER CONTROL CABLE QUADRANT INSIDE NR 3 PYLON, NO DEFECTS NOTED IAW AMM 76-11-021-2.  INSPECTED THRUST LEVER PEDESTRAL & CABLE RUN IAW AMM 76-11-000-6, NO  DEFECTS FOUND.  INSPECTED RT AFT AIRSTAIR AREA FOUND NR 3 ENG THROTTLE LEVER LOWER PULLEY AT 1183  BULKHEAD DIRTY & EXCESSIVE GREASE BUILD UP, CLEANED  IAW BSOPM 20-30-03 & AMM 12-20-001-2, NR 3 ENG  CONTROL SYST OPS CHECKED NORMAL IAW AMM  76-11-000-5-0.
